# SDR ABXA20180828096

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 62,157 hours, 46,084 cycles
- Engine: Ge CF680A
- Engine time: 50,631 hours, 33,920 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580339
- Condition: Making Metal
- Location: Right
- Part time: 50,631 hours, 33,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT AT APPROXIMATELY FLIGHT LEVEL 190, THE CREW HEARD A BOOM AND SMELLED A STRONG SMOKE ODOR. AT THE SAME TIME, THE AIRPLANE YAWED AND SHUTTERED. THE RIGHT ENGINE HAD HIGH EGT (1100 DEG) AND N2 INDICATION (113.1). THE RIGHT ENGINE WAS SHUT DOWN AND THE CREW DECLARED AN EMERGENCY. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND METAL PARTICLES WERE FOUND IN THE TAIL PIPE. THE RIGHT ENGINE WAS REPLACED. THE CAUSE OF THE ENGINE FAILURE IS UNKNOWN.
